# SDR CA960320001

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Engine: Lyc
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Wing Attach
- Part time: 3,175 hours
- Component: Blanca
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING SPAR REPLACEMENT ON THE WING, ALL BOLTS WERE FOUND TO BE CORRODING WHERE THEY CONTACT THE WOOD. THE HEAD AND THREAD OF THE BOLTS WAS FOUND TO BE CLEAN AND BRIGHT BUT THE SHANK OF THE BOLT IN TH E WOOD SHOWS SERIOUS CORROSION.
